en
Scientific article
English

Semiparametric Single Index versus Fixed Link Function Modelling

Published inAnnals of statistics, vol. 25, p. 212-243
Publication date1997
Citation (ISO format)
HARDLE, Wolfgang, SPOKOINY, Vladimir, SPERLICH, Stefan Andréas. Semiparametric Single Index versus Fixed Link Function Modelling. In: Annals of statistics, 1997, vol. 25, p. 212–243. doi: 10.1214/aos/1034276627
Main files (1)
Article (Accepted version)
accessLevelPrivate
Identifiers
ISSN of the journal0090-5364
355views
0downloads

Technical informations

Creation02/19/2016 4:33:00 PM
First validation02/19/2016 4:33:00 PM
Update time03/15/2023 12:08:47 AM
Status update03/15/2023 12:08:46 AM
Last indexation01/16/2024 8:15:16 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack